# SDR REXA2022120102607

- Difficulty date: November 23, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302039
- Condition: Corroded
- Location: Bs 1000-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 27 HAS MULTIPLE SPOTS OF CORROSION FROM F.S.1000 TO F.S.1088.  REPAIRED RBL 27 FLOOR BEAM IAW MHIRJ REO 690-53-61-1150
